# SDR AALA20110502TUL02

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 63,315 hours, 33,251 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNA - CREW REPORTED NEAR START OF DESCENT CABIN ALTITUDE CLIMBING.  EMERGENCY DECLARED FLIGHT LANDED BNA WITHOUT INCIDENT.  REPLACED NUMBER 2 PRESSURE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
